# SDR CALA2024022700557

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 103,485 hours, 13,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMERGENCY POWER PACK(M33424)CAPACITY CHECK FOUND CAN''T S TAYED EMERGENCY LIGHTS ON FOR 15 MINUTES,  REPLACED DOOR L1 EMERGENCY POWER PACK ( M33424) AND PERFORMED THE INSTALLATION TEST,THE RESULT FOUND NOR MAL,REF AMM 33-51-06-960-802 REV 100,
